# SDR ALGA2012061203

- Difficulty date: June 12, 2012
- Submitted: June 14, 2012
- Operation: Air carrier
- Aircraft: PRLBA
- Make and model: Skrsky S76C
- Aircraft serial: 760705
- Aircraft time: 3,251 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Housing
- Part number: 7635109002053
- Part serial: C00100353
- Condition: Corroded
- Location: Zone 400
- Part time: 3,251 hours
- Component: Main Gearbox, Skrsky
- Component part number: 7635109600045
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOUSING, CORROSION BEYOND LIMITS.
